With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get free booklets, access Hysterectomy Checkpoints and more. You are not alone. The HysterSisters are here for you. Join us today!
Anyone out there find that estrogen makes them more anxious?? Anxiety and headaches are my major complaints but the anxiety seems to be getting worse. I now use one spray of Evamist a day and shortly after administering it, I get so anxious, I can't stand it. Sometimes I have to take a Xanax to calm down but I still feel like crap. I can't eat or sleep either. I'm about ready to give up on all this as I've tried so many things and nothing has seemed to work or help me to feel better. I thought anxiety was a symptom of low estrogen?? Thanks.
Have you tried Climera with Estradiol? I have had good luck with it. I guess you need to experiment on dosages. The patch keeps you more even on the dose. Everyone is different. Don't give up, just keep trying until you find a good way to feel good. Ask about a patch.
I think that anxiety is a common issue on this road...I have heard that it can be from not enough estrogen, and from different types. I know for me that caffeine really aggravates the issue. Perhaps try a different kind of HRT.
Thanks ladies. I have tried many kinds of HRT; Climara, Vivelle Dot, troches, creams and now EvaMist and they all seem to make me sicker especially an increase in anxiety, headaches and nausea. I do see my Dr again next week so maybe we can try something else. When I stop what I'm taking, the symptoms usually go away in a few days but if I go too long without anything, they come back. I'm just so very tired of this whole thing.
I found the evamist to much of a slam for me too. The up and down was to much.
Finally, I went on premarin .30 and worked my way up to .625. But the .625 was to much of a slam so I'm now back to .30 twice a day. Things are much better. ...for now
I'm very tired of this whole thing too. Its like constantly needs attending to. I have a couple good days and then start to fall apart.
One thing I do more often now is say, "no". That usually solves the anxiety problem pronto.
I have the same issue, seems no matter what type of estrogen Ive tried, it makes me feel worse (anxiety-everything). One doctor told me that if you dont take enough of a dose, that can happen. Who knows? Im tired of this nightmare too...feel for ya girl!!
Well, it certainly helps to know that I'm not crazy and that other people have the same issues but what the hell do we do about all this??? I wonder if we would truly feel worse if we did nothing and just let nature take it's course. I don't think I could possibly feel any worse than I do right now. Hang in there ladies, it can't last forever, right!???
I heard some feel better without taking any estrogen at all? Im praying for a miracle right now..I cant imagine living another 10 years like this.
(44 years old). All this hormone mess just aggravated my lupus and my systemic yeast is out of control...just really wish one of my doc's would have warned me...some people cant tolerate any estrogen!!!!
HI, I just listened to a radio program with dr. vilet.. She is really good.. She said it could be the way the estrogen is being delivered.. she is really for Estrogel... she said it is a steady dose throughout the day... I am also on Evamist right now it does make me kind of anixouse and nervouse and hyped up... but what I understand about the delivery is it makes a depot of hormones in the skin, and then released slowly, but I am thin skin because I went too long with too low dose of estrogen...
I am waiting on my Estrogel now I get mine through the mail...
Ask your dr. about Estrogel... I have only heard good things about it..
Hope this helps
Praise is the Song of a Soul Set Free..
I have her book, Screaming to Be Heard. What exactly is Estrogel? I'm assuming it's a cream/gel that you rub in? Wonder what's up with Evamist that is making us anxious? About an hour or so after I spray it, it's like I've taken speed or something. It's almost unbearable. Needless to say I've stopped it and am doing nothing right now until my appt next week. Thanks.